# SDR UIEA2021081701815

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 83,554 hours, 18,759 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284E
- Part serial: 3721
- Condition: Faulted
- Location: Rt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R GEN DRIVE EICAS MSG IN-FLIGHT. R GEN DRIVE DISCONNECTED AS PER QRH.( REMOVED AND REPLACED R ENG GCU PER AMM 24-22-02. OPS CHECK GOOD. PERF R ENG IDLE RUN. NO MSG IN VIEW OR DEFECTS NOTED. INSPECTED & VERIFIED I.D.G AT PROPER LEVEL PER AMM 12-13-03. SYSTEM OK. )
